# SDR A6WA200740036

- Difficulty date: January 22, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AM329
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,678 hours, 11,999 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF STANDBY INDICATED AIRSPEED INDICATED 0 TO 80 KNOTS.  ABORTED TAKEOFF.  MAX BTMS READINGS WERE 4444 WEIGHT = 43,000 LBS IAS NR 1 AND NR 2 INDICATED NORMAL.  REMOVED AND REPLACED STANDBY ALT/IAS IAW 34-12-01, PERFORMED PITOT STATIC LEAK CHECK, OPS CHECK GOOD IAW AMM 34-11-00.  (M)
